# SDR SWAA2024102849465

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1674 AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
